MAUDE Adverse Event Report: COOPERSURGICAL, INC. LL-CO2 CRYOSURGICAL SYS

COOPERSURGICAL, INC. LL-CO2 CRYOSURGICAL SYS
Model Number 900161
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Per customer: leaking from the housing/handpiece.Per tech: confirmed: leaking at damaged endcap insulator.Repair log: (b)(4).Ll-co2 cryosurgical sys 900161 (b)(4).
 
Event or Problem Description
Leaking from housing/handpiece.1216677-2021-00129-1 ll-cp2 cryosurgical sys 900161 (b)(4).
 
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples *analysis and findings: complaint (b)(4).Distribution history: this complaint unit (s/n (b)(6)) was manufactured at csi on 03/23/2017 under wo #(b)(4) and shipped on (b)(6) 2017.Manufacturing record review: dhr 200634 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: there is no record for this unit.Historical complaint review: a review of the 2-year complaint history showed one similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed physical damage to the end cap and a broken handle.Functional evaluation: complaint unit was functionally evaluated and found to not function properly.Root cause: the root cause for this complaint condition is being attributed to end user handling error.*correction and/or corrective action the unit was repaired, tested to specifications and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.No further training required at this time.*was the complaint confirmed? yes.

Brand Name
LL-CO2 CRYOSURGICAL SYS
Common Device Name
LL-CO2 CRYOSURGICAL SYS
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key12011296
Report Number1216677-2021-00129
Device Sequence Number14466176
Product Code GEH
UDI-Device Identifier00888937009804
UDI-Public888937009804
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K803311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900161
Device Catalogue Number900161
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown